홀수 표수 확장체위의 타원곡선 고속연산

Vol. 12, No. 1, pp. 81-88, 2월. 2002
10.13089/JKIISC.2002.12.1.81, Full Text:
Keywords: Elliptic curve, Scalar Multiplication, Frobenius expansion
Abstract

작은 홀수 표수를 갖는 유한체 위에 정의된 타원곡선에서 스칼라 곱을 효율적으로 구현하기 위해 프로베니우스 자기준동형(Frobenius endomorphism)이 유용하게 사용된다. 본 논문은 이러한 타원곡선에서 스칼라 곱 연산속도를 향상 시키는 새로운 방법을 소개한다. 이 방법은 스칼라의 프로베니우스 자기준동형 확장길이를 기존의 것보다 줄이므로 속도개선을 얻는다.

Statistics
Show / Hide Statistics

Statistics (Cumulative Counts from December 1st, 2017)
Multiple requests among the same browser session are counted as one view.
If you mouse over a chart, the values of data points will be shown.


Cite this article
[IEEE Style]
김용호, 박영호, 이상진, 황정연, 김창한 and 임종인, "An improved method of scalar multiplication on Elliptic Curve Cryptosystems over Small Fields of Odd Characteristic," Journal of The Korea Institute of Information Security and Cryptology, vol. 12, no. 1, pp. 81-88, 2002. DOI: 10.13089/JKIISC.2002.12.1.81.

[ACM Style]
김용호, 박영호, 이상진, 황정연, 김창한, and 임종인. 2002. An improved method of scalar multiplication on Elliptic Curve Cryptosystems over Small Fields of Odd Characteristic. Journal of The Korea Institute of Information Security and Cryptology, 12, 1, (2002), 81-88. DOI: 10.13089/JKIISC.2002.12.1.81.